Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Inductive limits of normed algebras and $ m$-convex structures


Author: M. Oudadess
Journal: Proc. Amer. Math. Soc. 109 (1990), 399-401
MSC: Primary 46H99; Secondary 46A12
DOI: https://doi.org/10.1090/S0002-9939-1990-1000166-2
MathSciNet review: 1000166
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note, we give a negative answer to a question raised by A. Arosio in 1974. It concerns the multiplicativity of the inductive limit topology associated to a family of normed algebras.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46H99, 46A12

Retrieve articles in all journals with MSC: 46H99, 46A12


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1990-1000166-2
Article copyright: © Copyright 1990 American Mathematical Society